# SDR UALA2011071203490

- Difficulty date: July 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,894 hours, 21,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Socket
- Condition: Missing
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CTR BOOST PUMP INOP.   CTR L FUEL PUMP EICAS MSG AND NO TRANSFER INTO LEFT MAIN FUEL MAN.  MAINT TEXT: OPB AND DD REFUSAL USING MEL 2822G LEFT CENTER PUMP INOP DUE PAYLOAD PENALTY AND ETOPS CRITICAL.  TRANSFERED FUEL FROM MAIN TO CENTER TANKS, BOTH CENTER PUMPS INTERMITTENT WHEN TRYING TO TRANSFER BACK TO MAIN.  WHILE PERFORMING CHK PER WD FOUND SOCKETS B3, B2 FROM RELAY K10872 MISSING. SUGGEST WORKING ITEM EG5768 TO CHK REST OF WIRING DUE TO GSO PERFORMING WIRING COA. USE WD 28-22-11 PG 3.1A SHEETS 1 THRU 3. SUGGEST DISCONNECTING S10010 & S10011 CONNECTORS & THEN TRYING COCKPIT CTR PUMP SWITCHES. ACCMP'D FIM 28-22-00 CTR PUMPS OPERATE NORMAL.
